# SDR HALA9700189

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912494501
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORWAY, LOWER SECTION OF DOOR JAMB CORRODED HEAVILY FROM FORE TO AFT.  REMOVED LOWER SECTION OF FORWARD CARGO DOORWAY JAMB PAN, FABRICATED, AND INSTALLED REPAIR SECTION AND SPLICES PER SRM 53-05 FIGURE 44.  (M)
